# SDR 9601585506

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506US
- Make and model: Boeing 757251
- Aircraft serial: 23195
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND CORROSION ON THE AFT CARGO DOOR LOWER SILL INNER CHORD.  REPAIRED CHORD (P/N 146N8522-51), PER EA 55-104364.
